# SDR MWEA030270

- Difficulty date: June 30, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- Aircraft time: 76,980 hours, 64,692 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Loose
- Location: A/C Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLIGHT ATTENDANT REPORTED A LOUD NOISE COMING FORM TAIL COMPARTMENT.  FOUND ORANGE DUCT LOOSE AT TURBINE EXHAUST, RECONNECTED AND CLAMPED THE SAME.
